# SDR HALA2009081900373

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 26,250 hours, 5,016 cycles
- Engine: Pwa PW4060
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Reads High
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O ALTIMETER IS 110 FT HIGHER THAN CAPT ALTIMETER AT FL330.  ALTIMETER SPLIT W/IN TOLERANCE IAW FLIGHT CREW OPERATING MANUAL REV. 25 PG V2.5.3.28
